Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    If you have had an organ transplant then you may want to also become a member of these communities if they are applicable to your condition to share your experience:
    Diabetes and Kidney Community
    Kidney Disorders Community
    WebMD Diabetes Community
    WebMD Hepatitis Community
    WebMD Heart Disease Community
    Kidney transplant
    avatar
    An_224175 posted:
    I have recently received a kidney from my aunt (June 2, 2010) so far so good. only a minor complication. (I had to have a stent put in). if i can help any one with questions or what have you, I'm more than happy to help. Also, I have a question myself. Has any one had any problems with thier hips? After transplant I was on 50 mg of prednisone. About 3 weeks after transplant I was completly debilitated, could barely even walk due to hip pain/weakness. Called the doc, he said it sounds like a prednisone side effect. he dropped my doseage from 50mg to 5mg. 3 days later I'm all better. It's been about 3 months now and the pain is back, only now it is only in my right hip and less severe, but still intolerable. I'm going to see the doc in 3 days to discuss my options, but was still wondering if any one else has had this problem, and if they found a solution.
    Reply
     
    avatar
    Lainey_WebMD_Staff responded:
    Hi Anon_137812,

    I hope you are feeling better. Any Update?
     
    avatar
    magelectric replied to Lainey_WebMD_Staff's response:
    Hello, still having trouble with my hips. Went for x-rays 2 days ago, still waiting for results. Doc thinks it may be vascular necrosis. prednisone being the cause. Did a little research, doesn't sound very nice. But I'm positive! Happy I was able to return to work a few months ago! Thanks for your concern.


    Spotlight: Member Stories

    Momma of 6 children, 3 beautiful girls ages, 20, 26, and 27 and 3 handsome boys ages, 21, 16, and 14. My 26 and 27 year old have finished college. My ...More

    Helpful Tips

    Tattoos after Transplant
    Hello friends I am 8 months after double transplant..Liver and Kidney. I too would like to get a tattoo. my doctors do not have an answer ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.